| Medical Device Problem Code |
Failure to Prime (1492)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a prime (prime issue) issue.The reporter alleged the pump primed over 50 units incorrectly during the prime sequence.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may result in the over delivery of insulin.
Additional Manufacturer Narrative
Follow-up #1: date of submission (b)(4) 2018 device evaluation: the device has been returned and evaluated by product analysis on (b)(4) 2018 with the following findings: a review of the black box verified the no cartridge detected alarm when the load step was activated.The loss of prime with a zero force was also recorded in the black box.Investigation duplicated a partial load malfunction.The sensor was unable to detect the force during the load step and continued to force out approximately 60 units.The pump was opened and moisture corrosion was located in the force sensor housing.This report is made under the requirements of the medical device reporting regulations and does not constitute an admission on the part of animas of any deficiency in the performance of the device.